# SDR CKSA98294

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 INSPECTION:  LONGERON 34 CORRODED AND CRACKED STA 933.  REPAIRED LONGERON 34 AND STA 933 IAW L1011 SRM 53-13-00 FIG 804 BY SPLICING IN NEW STRINGER SECTION.  CORROSION TASK CARD NUMBER C53-130-06-00, CARD NUMBER 53-CR-1005.  NON ROUTINE TASK CARD NUMBER 18509.
